MathSciNet Relay Station
MathSciNet bibliographic data
MR3580 (2,240a) 65.0X
Bickley, W. G. Formulae for numerical differentiation. Math. Gaz. 25, (1941). 19–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement